# SDR CA050629001

- Difficulty date: June 20, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 24,987 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1602916
- Condition: Deformed
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THREE HOURS INTO FLIGHT, AIRCRAFT EXPERIENCED LOSS OF GREEN SYSTEM HYDRAULIC FLUID.  GREEN SYSTEM ENGINE DRIVEN PUMPS SELECTED OFF FOR THE REMAINDER OF FLIGHT.  LANDING GEAR GRAVITY EXTENSION CARRIED OUT AND AIRCRAFT LANDED WITHOUT INCIDENT.  LEAK IDENTIFIED AS O-RING BETWEEN HYDRAULIC RESTRICTOR AND CHECK VALVE OF GREEN SYSTEM PRESSURE IN NR 2 ENGINE PYLON AREA.  O-RING REPLACED AND SYSTEM TESTS SERVICEABLE.
